# SDR CALA2023040301002

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 74,018 hours, 15,561 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 215063
- Condition: Discharged
- Location: R3
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATT PACK M33401 CAPACITY CHK FAILED. WORK TRANSFER NON ROUTINE WO.1564405 AND ORIGINATOR BY V924748 REPLACED EMER LT BATT PACK M33401 AND TESTED NORMAL PER AMM 33-51-06.  WORK ACCOMPLISHED BY MECH V927704 AND INSPECTED BY V896992.
